Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Apr 29, 2022, 5:26 PM CDT for Franklin County, Kearney County, Nebraska. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2022, 5:26 PM CDT (22:26 UTC)
- Expired
- Apr 29, 2022, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Franklin County, NE, Kearney County, NE
The radar
The Grand Island radar (KUEX), 46 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:30 PM CDT | HAIL 4 | 6 Ese Axtell, NE | PHOTO RECEIVED VIA FACEBOOK. TIME ESTIMATED FROM RADAR. |
| Apr 29, 5:44 PM CDT | TORNADO | 3 Nne Hildreth, NE | SOCIAL MEDIA PHOTOS AND VIDEO OF BRIEF TORNADO IN A FIELD. |
| Apr 29, 5:49 PM CDT | HAIL 1.5 | Minden, NE | PING PONG BALL SIZE HAIL ONGOING IN MINDEN. 60 MPH WIND GUST ALSO MEASURED. |
| Apr 29, 5:55 PM CDT | TSTM WND GST 70 | Minden, NE | GUST TO 70MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 2:15 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
048
WFUS53 KGID 292226
TORGID
NEC061-099-292300-
/O.NEW.KGID.TO.W.0002.220429T2226Z-220429T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
526 PM CDT Fri Apr 29 2022
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northeastern Franklin County in south central Nebraska...
Southern Kearney County in south central Nebraska...
* Until 600 PM CDT.
* At 526 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Axtell, or 17 miles east of Holdrege, moving east
at 15 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Minden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4039 9910 4049 9911 4053 9884 4033 9873
4033 9897
TIME...MOT...LOC 2226Z 266DEG 13KT 4044 9905
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Thies2 follow-up statements
776
WWUS53 KGID 292241
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
541 PM CDT Fri Apr 29 2022
NEC061-292251-
/O.CAN.KGID.TO.W.0002.000000T0000Z-220429T2300Z/
Franklin NE-
541 PM CDT Fri Apr 29 2022
...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for south central
Nebraska.
LAT...LON 4040 9907 4046 9905 4048 9889 4035 9889
4035 9900
TIME...MOT...LOC 2241Z 281DEG 14KT 4043 9901
$$
NEC099-292300-
/O.CON.KGID.TO.W.0002.000000T0000Z-220429T2300Z/
Kearney NE-
541 PM CDT Fri Apr 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL KEARNEY COUNTY...
At 541 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Minden, or 19 miles south of Kearney, moving east at
15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Kearney County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4040 9907 4046 9905 4048 9889 4035 9889
4035 9900
TIME...MOT...LOC 2241Z 281DEG 14KT 4043 9901
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Thies287
WWUS53 KGID 292256
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
556 PM CDT Fri Apr 29 2022
NEC099-292306-
/O.EXP.KGID.TO.W.0002.000000T0000Z-220429T2300Z/
Kearney NE-
556 PM CDT Fri Apr 29 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL KEARNEY COUNTY WILL EXPIRE
AT 600 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM CDT for south central
Nebraska.
Remember, a Severe Thunderstorm Warning still remains in effect for
Kearney County.
LAT...LON 4040 9907 4046 9905 4048 9889 4035 9889
4035 9900
TIME...MOT...LOC 2256Z 266DEG 13KT 4043 9894
$$
ThiesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 5:23 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 29, 5:23 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
523 PM CDT Fri Apr 29 2022
.DISCUSSION...(This evening through Friday)
Issued at 443 PM CDT Fri Apr 29 2022
As expected, mid/upper level negatively tilted trough moving into
the central Plains. Surface low will track east across northern
Kansas with the triple point close to the state line of
Nebraska/Kansas. SPC meso-analysis indicates CAPE of 3000+ near
the warm front and deep layer shear of 40 KTS. Elevated 0-500 m
SRH is near 300 m2/s2 or higher according to the WOF hi-res
model, pointing toward a greater tornado threat in this area after
5 PM, with most severe weather activity heading east/northeast of
the CWA this evening by 9 PM or so.
Wrap around moisture is expected on the backside of a mid-level
closed low developing in the base of the aforementioned trough for
overnight tonight into Saturday. Pressure gradients will be very
tight, with a High Wind Warning being warranted. High winds may be
strong enough to have a slightly earlier start time to the
current 12Z/7AM CDT start time. ECMWF wind gusts and hi- res
models indicate that the high wind warning may not be quite far
enough east on the Nebraska side, especially north of Interstate
80. Strong cold air advection will keep the trend of lowering
temperatures with highs only in the 50s for most of the Nebraska
side, and 60s in north central Kansas.
We head into a cool and wet pattern for the rest of the
forecast as progressive flow introduces more waves of energy for
the remainder of the forecast. Monday, and Wednesday through
Friday look like the main periods of potentially wet weather.
For now, the closest we might come to severe weather potential
would be Monday afternoon, but latest ensembles would keep most
severe potential south/southeast of the CWA
&&
.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Saturday)
Issued at 1253 PM CDT Fri Apr 29 2022
Main issues include a dynamic system moving through the area today
that may produce some severe thunderstorms. Damaging wind gusts
and large hail are possible. An isolated tornado is not out of the
question, but starting to look a bit more likely just to the south
near the state line. Wind will eventually shift to the northwest
toward 00Z behind a cold front with strong and gusty winds
expected. Ceilings will eventually lower behind the front into the
lower MVFR/IFR range. Models have been rather consistent with this
scenario. Wind direction may be the toughest to pinpoint for the
first 9 hours of the forecast as the surface low tracks northeast,
just south of the terminals.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning from 7 AM Saturday to 1 AM CDT Sunday for
NEZ039-040-046-047-060>062-072>075-082>085.
KS...High Wind Warning from 7 AM Saturday to 1 AM CDT Sunday for
KSZ005-006-017-018.
&&
DISCUSSION...Heinlein
AVIATION...HeinleinHazardous weather outlook, Apr 29, 8:21 AM CDT, 9 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 821 AM CDT Fri Apr 29 2022 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 821 AM CDT Fri Apr 29 2022 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Today and Tonight. Severe weather is expected across much of south central Nebraska and north central Kansas late this afternoon and evening. Portions of the area are included in a moderate risk for severe weather with much of the rest of the area in an enhanced risk. Most of the storm activity will occur between 3 PM and 11 PM. The main hazard will be damaging wind gusts over 75 mph and large hail in excess of 2 inches in diameter. Tornadoes are also possible, especially between 5 PM and 8 PM. All of the storms will generally move from southwest to northeast at speeds of 40 mph or greater. There is also a risk of isolated flooding, especially for areas which received significant rainfall Thursday night. In addition on Friday afternoon, the combination of gusty winds and low relative humidity may lead to near-critical to briefly critical fire danger for much of north central Kansas. Finally, as thunderstorms exit the area, strong northwest winds will enter the outlook area late Friday night into Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong northwest winds will overtake the entire outlook area late Friday night into especially Saturday daytime. Sustained speeds of 30 to 40 MPH appear likely Saturday, accompanied by gusts of 50 to 60 MPH. A few gusts may be even stronger. A High Wind Warning is in effect during the daytime and evening hours Saturday for counties along and west of Highway 281, which stand the best chance of seeing gusts around 60 MPH or greater. Additional chances for thunderstorms enter the picture Sunday night, Monday, and again Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any possible instances of large hail, strong thunderstorm winds or localized flooding that might occur overnight. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Apr 29, 5:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST PLAINVILLE 39.23N 99.30W
04/29/2022 M59 MPH ROOKS KS MESONET
&&Special weather statement, Apr 29, 5:12 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Hastings NE
512 PM CDT Fri Apr 29 2022
KSZ005-006-017>019-292245-
Rooks KS-Phillips KS-Smith KS-Osborne KS-Mitchell KS-
512 PM CDT Fri Apr 29 2022
...A strong thunderstorm outflow boundary will impact portions of
southwestern Mitchell, Rooks, Osborne and southeastern Phillips
Counties through 545 PM CDT...
At 510 PM CDT, Doppler radar was tracking a strong thunderstorm
outflow boundary, moving north at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southwestern
Mitchell, Rooks, Osborne and southeastern Phillips Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for north central
Kansas.
&&
LAT...LON 3913 9960 3930 9960 3958 9944 3957 9849
3922 9821 3922 9849 3913 9849
TIME...MOT...LOC 2210Z 193DEG 43KT 3944 9901
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
RossiLocal storm report, Apr 29, 5:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
513 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 2 NW KEARNEY 40.72N 99.10W
04/29/2022 E0.88 INCH BUFFALO NE TRAINED SPOTTER
SPOTTER NETWORK REPORT.
&&
PFANNKUCHLocal storm report, Apr 29, 5:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
516 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 SSW KEARNEY 40.69N 99.09W
04/29/2022 E1.00 INCH BUFFALO NE PUBLIC
SOCIAL MEDIA REPORT AND PHOTO OF QUARTER
SIZE HAIL.
&&Local storm report, Apr 29, 5:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST BERTRAND 40.53N 99.64W
04/29/2022 M61 MPH PHELPS NE MESONET
&&Local storm report, Apr 29, 5:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL AXTELL 40.48N 99.13W
04/29/2022 M1.25 INCH KEARNEY NE PUBLIC
SOCIAL MEDIA REPORT AND PHOTO.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 38 min |
| Apr 28, 7:13 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 47 min |
| Apr 28, 7:19 PM CDT | Special Weather Statement | GID | Sherman | 26 min |
| Apr 28, 7:35 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 40 min |
| Apr 28, 7:55 PM CDT | Special Weather Statement | GID | Merrick, Nance | 35 min |
| Apr 28, 8:14 PM CDT | Special Weather Statement | GID | Howard, Merrick, Nance | 46 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 36 min |
| Apr 28, 8:52 PM CDT | Special Weather Statement | GID | Furnas | 23 min |
| Apr 28, 9:01 PM CDT | Special Weather Statement | GID | Howard, Merrick, Polk | 29 min |
| Apr 28, 9:16 PM CDT | Special Weather Statement | GID | Furnas | 29 min |
| Apr 28, 9:27 PM CDT | Special Weather Statement | GID | Merrick, Polk | 33 min |
| Apr 28, 9:44 PM CDT | Special Weather Statement | GID | Furnas | 31 min |
| Apr 28, 9:59 PM CDT | Areal Flood Advisory | GID | Harlan | 6 hr |
| Apr 28, 10:00 PM CDT | Special Weather Statement | GID | Hamilton, York | 30 min |
| Apr 28, 10:30 PM CDT | Special Weather Statement | GID | Furnas | 45 min |
| Apr 28, 10:32 PM CDT | Special Weather Statement | GID | York | 43 min |
| Apr 28, 10:37 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 38 min |
| Apr 28, 10:52 PM CDT | Special Weather Statement | GID | York | 38 min |
| Apr 28, 11:12 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 48 min |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 49 min |
| Apr 29, 12:09 AM CDT | Areal Flood Advisory | GID | Furnas | 8 hr |
| Apr 29, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 33 min |
| Apr 29, 1:15 AM CDT | Special Weather Statement | GID | Gosper | 30 min |
| Apr 29, 2:46 AM CDT | High Wind Warning | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 42 hr |
| Apr 29, 3:16 AM CDT | Special Weather Statement | GID | Harlan | 29 min |
| Apr 29, 3:40 AM CDT | Special Weather Statement | GID | Harlan | 50 min |
| Apr 29, 3:43 AM CDT | Special Weather Statement | GID | Nuckolls, Webster | 47 min |
| Apr 29, 9:02 AM CDT | Special Weather Statement | GID | Valley | 43 min |
| Apr 29, 9:33 AM CDT | Special Weather Statement | GID | Valley | 42 min |
| Apr 29, 3:27 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 48 min |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 52 min |
| Apr 29, 4:09 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 51 min |
| Apr 29, 4:18 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 42 min |
| Apr 29, 4:41 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 49 min |
| Apr 29, 4:46 PM CDT | Special Weather Statement | GID | Sherman, Valley | 14 min |
| Apr 29, 4:57 PM CDT | Tornado Warning | GID | Harlan | 22 min |
| Apr 29, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Furnas, Gosper, Harlan, Phelps | 30 min |
| Apr 29, 5:03 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| Apr 29, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 52 min |
| Apr 29, 5:10 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 50 min |
| Apr 29, 5:17 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 43 min |
| Apr 29, 5:32 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 28 min |
| Apr 29, 5:37 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 38 min |
| Apr 29, 5:38 PM CDT | Areal Flood Advisory | GID | Buffalo | 112 min |
| Apr 29, 5:46 PM CDT | Special Weather Statement | GID | Greeley, Howard, Nance | 44 min |
| Apr 29, 5:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Howard, Kearney, Sherman | 42 min |
| Apr 29, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Phelps, Webster | 51 min |
| Apr 29, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls | 39 min |
| Apr 29, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Nuckolls, Thayer | 39 min |
| Apr 29, 6:21 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Merrick and 3 more | 54 min |
| Apr 29, 6:42 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Howard, Merrick, Nance, Polk | 33 min |
| Apr 29, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 32 min |
| Apr 29, 6:44 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 31 min |
| Apr 29, 6:55 PM CDT | Tornado Warning | GID | Merrick, Nance, Polk | 35 min |
Nearby
Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.